# SDR DHL2004873553

- Difficulty date: December 1, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD L/E LWR SKIN CRACKED 0.500 AT XCW 69.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DWG W90-R01, REV IR DATED 11-08-04 FAA FOMR 8110-3 DATED 11-30-04.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  CUT OUT DAMAGED SECTION IAW DWG W90-R01.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER (AL7075-T6 0.071) AND FILLER (AL7075-T6 0.063) IAW DWG W90-R01.  CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF FILLER AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 1.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW DWG W90-R01, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.
